Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 13, NWS Gray, ME

July 13, 20234 counties in New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jul 13, 2023, 9:01 PM EDT for 4 counties in New Hampshire. It was in force for 59 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2023, 9:01 PM EDT (01:01 UTC)
Expired
Jul 13, 2023, 10:00 PM EDT
In force
59 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cheshire County, NH, Hillsborough County, NH, Merrimack County, NH, Sullivan County, NH

The radar

The Albany radar (KENX), 140 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 9:05 PM EDTHAIL 14 W Chesterfield, NHHail fell for 5 mins in the area of Spaulding Hill Rd and Highway 9.
Jul 13, 9:10 PM EDTTSTM WND DMG1 Ssw Hinsdale, NHTrees down across River Rd.
Jul 13, 9:15 PM EDTHAIL 11 Nw Keene, NHPhotos sent via social media of hail stones with some quarter size.
Jul 13, 9:20 PM EDTTSTM WND DMG2 Sse Winchester, NHSeveral large branches and 2 12-inch diameter trees down on NH Rt. 78.
Jul 13, 9:25 PM EDTTSTM WND DMG3 Ene Gilsum, NHTree down partially blocking NH Rt. 10.
Jul 13, 9:30 PM EDTTSTM WND DMG1 Nw Marlow, NHTrees down on NH-123.
Jul 13, 9:45 PM EDTHAIL 1.252 E Troy, NHDelayed report. Downed trees also reported in the area.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 1.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2023-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2023-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
756 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1172 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

218 
WUUS51 KGYX 140101
SVRGYX
NHC005-011-013-019-140200-
/O.NEW.KGYX.SV.W.0013.230714T0101Z-230714T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
901 PM EDT Thu Jul 13 2023

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Southeastern Sullivan County in central New Hampshire...
  Cheshire County in southern New Hampshire...
  Western Hillsborough County in southern New Hampshire...
  Southwestern Merrimack County in central New Hampshire...

* Until 1000 PM EDT.

* At 901 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles west of Westmoreland to 10 miles south of
  Winchester, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Keene, Jaffrey, Henniker, New London, Peterborough, Winchester,
  Antrim, Greenfield, Lyndeborough, Bradford, Dublin, Francestown,
  Bennington, Richmond, Harrisville, Nelson, Rindge, Walpole, Alstead
  and Westmoreland.

This includes Interstate 89 between mile markers 28 and 30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4292 7252 4295 7253 4297 7248 4300 7244
      4305 7247 4308 7244 4313 7244 4341 7194
      4271 7173 4273 7246 4277 7249 4277 7252
      4278 7251 4281 7254 4287 7256
TIME...MOT...LOC 0101Z 237DEG 26KT 4297 7256 4264 7244 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Legro
2 follow-up statements
479 
WWUS51 KGYX 140134
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
934 PM EDT Thu Jul 13 2023

NHC005-011-013-019-140200-
/O.CON.KGYX.SV.W.0013.000000T0000Z-230714T0200Z/
Sullivan NH-Cheshire NH-Hillsborough NH-Merrimack NH-
934 PM EDT Thu Jul 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN SULLIVAN...CHESHIRE...WESTERN HILLSBOROUGH AND
SOUTHWESTERN MERRIMACK COUNTIES...

At 933 PM EDT, severe thunderstorms were located along a line
extending from Alstead to Fitzwilliam, moving northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters. An observed gust of 67 mph was 
         recorded on a hand held anemometer with these storms.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Keene, Jaffrey, Henniker, New London, Peterborough, Winchester,
Antrim, Greenfield, Lyndeborough, Bradford, Dublin, Francestown,
Bennington, Richmond, Harrisville, Nelson, Rindge, Walpole, Alstead
and Swanzey.

This includes Interstate 89 between mile markers 28 and 30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4308 7244 4313 7244 4341 7194 4271 7173
      4273 7240
TIME...MOT...LOC 0133Z 237DEG 26KT 4309 7230 4276 7218 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Legro
728 
WWUS51 KGYX 140155
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
955 PM EDT Thu Jul 13 2023

NHC005-011-013-019-140205-
/O.EXP.KGYX.SV.W.0013.000000T0000Z-230714T0200Z/
Sullivan NH-Cheshire NH-Hillsborough NH-Merrimack NH-
955 PM EDT Thu Jul 13 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SULLIVAN...
CHESHIRE...WESTERN HILLSBOROUGH AND SOUTHWESTERN MERRIMACK COUNTIES
WILL EXPIRE AT 1000 PM EDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
these thunderstorms.

LAT...LON 4308 7244 4313 7244 4341 7194 4271 7173
      4273 7240
TIME...MOT...LOC 0155Z 237DEG 26KT 4316 7215 4283 7203 

$$

Legro

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 8:36 PM EDT, 25 minutes earlier.

Area forecast discussion, Jul 13, 8:36 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Gray ME
836 PM EDT Thu Jul 13 2023

.SYNOPSIS...
The stormy and damp weather pattern continues into next week,
starting with some gusty thunderstorms across western NH tonight.
The remainder of the week into early next week looks to be much
the same as it has been for weeks. Light southerly flow, warm
temperatures, high humidity, and the daily threat for showers
and thunderstorms continues. Several rounds of heavier showers
and storms bring the threat of heavy rainfall flooding through
the weekend, with Sunday having the potential for more
widespread issues. A relative break is possible on Monday, but
the wet pattern continues next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
830 PM...A quick update to better time the line of TSRA this
evening into the early overnight. Thinking that the sever threat
from this point is limited to probably just the western NH
counties, and that gets lower as the night goes on. Still quite
warm in srn NH and SW ME, but that remnant line of TSRA should
move through later and bring temps down some. Still a very warm
and humid night in these areas.

Previously...Showers and thunderstorms approach from the west
late this afternoon and evening as a cold front approaches. A
few isolated cells are also developing and moving northward
ahead of the front, and these will continue through the
afternoon. The front slows across Upstate New York and the
storms generally weaken as they approach New Hampshire. Western
NH stands the best chance of seeing some gusty winds and
isolated damaging winds as the storms arrive around sunset.
Storms then continue to weaken as they continue moving eastward
through the evening. Showers and a few thunderstorms likely
reach the coastline around midnight or so.

The other threat from these storms will be heavy rainfall, with
the biggest threat for this across southwest NH. The storms
overall look to remain more progressive, but with the wet ground
from recent rainfall it won't take much than an inch to begin
to cause some flooding issues.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
As the front becomes stalled across western New England and
Upstate New York tomorrow, we find ourselves once again on the
warm and muggy side with widespread showers and thunderstorms
developing. Concerns for heavy rain continue tomorrow as
tomorrow's storms look a little more widespread and slower
moving, with the greatest concern across southern and central
New Hampshire. A boundary from the leftover convection of
today's storms is also likely to be lingering near southern NH
or northern Mass, and this boundary could serve to focus some of
the heavier rainfall tomorrow. This feature will have to be
watched closely, and it's placement will ultimately be dictated
by where today's storms due out.

Conditions then dry out for most areas late in the evening and
for the overnight hours. The exception to this looks to be
around the MidCoast, where showers likely linger longer into
night and some fog and drizzle keep conditions damp.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Impacts:  Additional heavy rain is likely this week on top of
saturated soils which may lead to flooding.

Pattern Details:  The upper level pattern looks to continue the
broad troughing pattern across the eastern US through the long term
with an upper level low slowly dropping south and pushing east
towards early next week.  This leaves New England in southwesterly
flow through much of the forecast period with a band of
frontogenesis crossing the area Sunday as low pressure passes
through. Saturday starts off the extended period with a warm front
pushing north of the area as additional moisture surges in.  Surface
dewpoints start the day near 70 degrees with moisture building as
the day goes on.  Much like the pattern over the past month,
scattered showers are possible in the afternoon with heavy rain and
localized flooding possible in training or slow moving storms.
However, the main period of concern for heavy rain will be Sunday as
low pressure crosses the area.

By Sunday morning, ensembles show PWATs around 2 inches along the
coast and southern areas.  There is still some uncertainty in the
location of the frontogenesis bands and therefore locations of
widespread heavy rain, however most models are showing very heavy
rain along with these bands.  Current flash flood guidance shows
areas of western New Hampshire and across the mountains only needing
1.5-2 inches of rain until flooding conditions are met.  Areas which
have received rain recently and where soils are saturated will be
most at risk for flash flooding.  Further details on the flooding
risk can be found in the hydrology section below.

After the heavy rain passes through Monday night, unsettled
conditions with afternoon showers look to return through midweek as
the upper level low pushes east over Quebec.  While it is still
subject to change being a week out, we might see some sun next
Thursday as some brief ridging looks to build in for the day.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
Short Term... VFR conditions continue through the early
evening, then some coastal fog or low stratus is likely late
this evening and overnight. Valley fog is also expected late
tonight at HIE and LEB. Showers and low probs for thunderstorms
are expected at LEB this evening, with showers also possible at
other southern terminals. Showers and thunderstorms are likely
at most terminals tomorrow, with rain ending and fog returning
tomorrow night.

Long Term... Unsettled conditions continue in the extended
period with ceilings regularly dropping to MVFR/IFR during heavy
rain and nighttime coastal fog. The main period of concern for
heavy rain will be Sunday into Sunday night.

&&

.MARINE...
Short Term... Moist southerly flow continues ahead of a cold
front through tomorrow night, with areas of dense fog
continuing. Continues do remain below SCA levels through
tomorrow night. A few thunderstorms or squalls are possible
tonight, and then again tomorrow afternoon.

Long Term... Primarily southerly flow will persist over the waters
through the extended period as unsettled conditions linger.  Coastal
fog will be possible at night with afternoon showers and
thunderstorms bringing brief, localized gusty winds and large
waves.

&&

.HYDROLOGY...
As previously mentioned, the region remains locked in a
moisture rich airmass with multiple opportunities for heavy
rainfall over the next 5 days. The primary driver for flooding
this evening is the exceptionally wet antecedent conditions
across western New Hampshire. One hour Flash flood guidance is
under 2" for most of the state due to very heavy rains of the
last week. This vulnerability combined with terrain has raised
the risk level and necessitated the flood watch with tonight's
convection. Storms are expected to redevelop on Friday keeping a
localized flood risk. Some attention needs to be paid to the
washout frontal boundary for training/backbuilding with steering
flow parallel to the front. Saturday will be a warm/muggy day
and looking at instability supportive of afternoon convection,
any of which will have heavy rain. Coverage should be limited,
but with weak steering flow/slow movement some areas could
exceed FFG. Attention then turns to Sunday where the best
dynamics of the week align for efficient rainmakers. PWATs
elevate even higher to ~2" exceeding the 90th percentile with
warm cloud depths 12-13k feet. With the ingredients present it
would only take modest instability for heavy rain. The
antecedent ground conditions easily support flash floods, some
potentially significant. Recent flash flood events have
damaged/stressed infrastructure and raised stream and reservoir
levels. The heavy rain this weekend could compound some of the
issues from earlier flash floods or resulting in unexpected
impacts like mudslides or bank erosion. The airmass remains
moisture rich into early next week, but no organizing systems
are present to cause widespread flood concerns. The river
forecasts out today have rainfall that goes through 8 am on
Sunday the 16th, so does not represent the entirety of the
upcoming rain this weekend. Several rivers have elevated
streamflows, especially in NH, so there is a high probability
that some will reach minor flood stage.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...Flood Watch until 2 AM EDT Friday for NHZ001>003-005-007-011.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...Cempa/Clair
SHORT TERM...Clair
LONG TERM...Thunberg
AVIATION...
MARINE...
HYDROLOGY...
Hazardous weather outlook, Jul 13, 3:30 PM EDT, 5 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
330 PM EDT Thu Jul 13 2023

NHZ001>003-005-007-011-141930-
Northern Coos-Southern Coos-Northern Grafton-Southern Grafton-
Sullivan-Cheshire-
330 PM EDT Thu Jul 13 2023

...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT FRIDAY...

This Hazardous Weather Outlook is for central New Hampshire,
northern New Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another period of active weather with rounds of showers and
thunderstorms is expected. While every day will have some flash
flood threat due to the potential for slow-moving or repetitious
downpours atop saturated grounds around the region, the highest
probability of flooding rainfall of all scales exists tomorrow and
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-012>014-018>028-033-NHZ004-006-008>010-012>015-141930-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Northern Carroll-Southern Carroll-
Merrimack-Belknap-Strafford-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
330 PM EDT Thu Jul 13 2023

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another period of active weather with rounds of showers and
thunderstorms is expected. While every day will have some flash
flood threat due to the potential for slow-moving or repetitious
downpours atop saturated grounds around the region, the highest
probability of flooding rainfall of all scales exists tomorrow and
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-141930-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
330 PM EDT Thu Jul 13 2023

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 13, 4:06 PM EDT, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Gray ME
406 PM EDT Thu Jul 13 2023

MEZ012-033-132030-
Southern Oxford ME-Interior Cumberland Highlands ME-
406 PM EDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of southwestern Oxford
and northwestern Cumberland Counties through 430 PM EDT...

At 405 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bridgton, moving north at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bridgton, Fryeburg, Waterford, Harrison, Denmark, Lovell, Greenwood,
Sweden, Stoneham, Norway, Albany, Mason and West Paris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4403 7074 4405 7088 4436 7090 4431 7053
TIME...MOT...LOC 2005Z 192DEG 20KT 4409 7080

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Baron
Special weather statement, Jul 13, 7:21 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Gray ME
721 PM EDT Thu Jul 13 2023

NHZ001>006-009-140015-
Belknap NH-Northern Grafton NH-Northern Coos NH-Southern Carroll NH-
Southern Coos NH-Southern Grafton NH-Northern Carroll NH-
721 PM EDT Thu Jul 13 2023

...Strong thunderstorms will impact portions of Coos, Grafton and
northwestern Carroll Counties through 815 PM EDT...

At 720 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Newport Town to Pomfret. Movement was
northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lebanon, Berlin, Littleton, Lancaster, Bethlehem, Colebrook, Lincoln,
Plymouth, Moultonborough, Hanover, Haverhill, Enfield, Canaan,
Holderness, Ashland, Franconia, Groton, Pittsburg, Dixville and
Woodstock.

This includes the following highways...
 Interstate 89 between mile markers 54 and 60.
 Interstate 93 between mile markers 78 and 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4408 7203 4428 7207 4432 7203 4435 7182
      4440 7179 4450 7158 4456 7160 4459 7154
      4475 7163 4491 7150 4499 7154 4501 7147
      4501 7150 4520 7140 4524 7144 4530 7128
      4525 7123 4525 7116 4377 7140 4361 7234
TIME...MOT...LOC 2320Z 219DEG 61KT 4491 7229 4370 7250

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CEMPA

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:02 PM EDTSevere Thunderstorm WarningGYXCoos, Grafton, Sullivan43 min
Jul 13, 9:22 PM EDTFlash Flood WarningGYXCheshire, Sullivan2 hr
Jul 13, 9:57 PM EDTSpecial Weather StatementGYXBelknap, Hillsborough, Merrimack48 min
Jul 13, 11:12 PM EDTSpecial Weather StatementGYXRockingham33 min
Jul 14, 3:32 AM EDTFlood WatchGYXCheshire, Hillsborough, Merrimack, Sullivan18 hr
Jul 14, 12:22 PM EDTSpecial Weather StatementGYXRockingham38 min
Jul 14, 6:08 PM EDTSpecial Weather StatementGYXCoos52 min
Jul 14, 7:23 PM EDTSpecial Weather StatementGYXCoos52 min
Jul 14, 7:49 PM EDTAreal Flood AdvisoryGYXCoos2 hr

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.